Table of Contents
Journal of Complex Analysis
Volume 2013, Article ID 502363, 3 pages
Research Article

Some Results of Univalent and Starlike Integral Operator

1School of Mathematical Sciences, Faculty of Science and Technology, The National University of Malaysia, Selangor “D. Ehsan,” 43600 Bangi, Malaysia
2Department of Mathematics-Informatics, Faculty of Science, 1 Decembrie 1918 University of Alba Iulia, 510009 Alba Iulia, Romania

Received 14 October 2012; Accepted 24 October 2012

Academic Editor: Nikolai Tarkhanov

Copyright © 2013 E. A. Eljamal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. A. Eljamal, M. Darus, and D. Breaz, “Some Results of Univalent and Starlike Integral Operator,” Journal of Complex Analysis, vol. 2013, Article ID 502363, 3 pages, 2013.